Aug 29, 2013

me and Diane 35

Hello boys and girls,

After a hot summer and long holiday, I've comeback with a new posts about pills, but today I'm not talking about Roaccutane.

This is my little story about how I took a medicine (DIANE 35) on my own, without medical supervision.
I've did it only once and it was terrible. I was desperate to treat acne and I've finished by having a terrible breakout.

Spoiler alert: Don't take any medicine without medical supervision!




Here it's a short episode of 2009 summer before  Roaccutane:

In June I went to a famous clinic from the city to a dermatologist's cabinet. He was the first one to recommend me a Roaccutane treatment, but unfortunately he treated my fears and questions quite shallow and I didn't trust him; I was insecure and I've refused the treatment. 

I was very discouraged and disappointed that I couldn't find help,  so I've decided to try something new, without going to another doctor.
How is that? Well, I've remembered that some time ago, a girl told me about Diane 35, some powerful birth control pills also used in acne treatment and I thought:"Why should I go to a doctor again? Why spend more money and time?  I knew that the medicine worked for my friend so, I'll just give it a try."

I was stupid enough to go to the pharmacy and buy it. No blood test or medical advice.  It was the worst decision ever!!!

Can you guess what happened?
My acne had a terrible breakout...something I didn't see in my whole 10 years of acne.
I had 2 massive cysts that were growing under my skin and were pretty stiff... it's was like 2 or 3 regular cysts united into a big one :( trust me, I'm not exaggerating.

It seems that my body rejected the medicine and I had to deal with maany side effects since the first month.
 Because I didn't talk to a doctor I didn't know from were to get advice. I was panicked, stressed and very scared so I've stopped the pills suddenly.  If you're a boy, you should know that it's not recommended to stop the birth control pills in the middle of the month (due to some "girly" things).

I'm ashamed that I've done that and I swore that I wouldn't do such a stupid thing ...never, never again.

After a month and a half, I couldn't take it anymore. I stopped the Diane 35 Pills  and the side effects disappeared too.
The worse side: the acne breakout persisted and my face looked worse. 


PS: This year (2013) I found out that Diane 35 is under investigation in France. 
According to press information, secret report reveals that 125 women suffered possibly life-threatening side-effects linked to Diane-35 or its generics. OMG!

The conclusion is simple: Don't take any medicine without medical supervision!


What do you think?



Related Posts Plugin for WordPress, Blogger...